SciELO - Scientific Electronic Library Online

 
vol.133 número8Aneurisma de la arteria esplénica: Diagnóstico diferencial y alternativas terapéuticasManejo de la neumonía del adulto adquirida en la comunidad: Resumen del consenso nacional índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

KAUFFMANN Q, Ronald; OROZCO B, Rodrigo  y  VENEGAS G, Juan Carlos. Severe hyperkalemia associated to the use of losartan and spironolactone: Case report. Rev. méd. Chile [online]. 2005, vol.133, n.8, pp.947-952. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872005000800012.

Hyperkalemia is a complications of the use of angiotensin converting enzyme inhibitors, angiotensin receptor antagonists and aldosterone antagonists. These drugs are commonly used for the treatment of hypertension and cardiac failure. We report a 84 year-old female treated with losartan 50 mg/day and spironolactone 25 mg/day that presented with a hyperkalemia of 8.4 mEq/l and bradicardia, drowsiness and respiratory depression. She required hemodialysis and ventilatory assistance. She was discharged in good conditions five days after admission

Palabras clave : Hyperkalemia; Losartan; Spironolactone.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons